# SDR CA040803010

- Difficulty date: July 23, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 11,250 hours
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS PER AD CF-2003-12, MAINTENANCE FOUND CRACKS IN THE LT AND RT FRAME AND REINFORCING ANGLE AT STATION FS 640 BETWEEN STRINGER 9 AND STRINGER 12.  REPAIR WORK IS CURRENTLY IN PROGRESS, AND SDR WILL BE UPDATED UPON COMPLETION OF REPAIR.  AIRCRAFT HOURS WERE 11985 AIRCRAFT CYCLES WERE 9553
